# SDR FDEA200906172131

- Difficulty date: June 17, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 720-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720, S-2R, STRINGER IS CRACKED. REMOVED DAMAGE AT BS 720, S-2R, IAW SRM 51-10-02. TRIMMED OUT DAMAGED PORTION OF STRINGER IAW SRM 53-00-03. RECEIVED NEW STRINGER, & HAT CHANNEL. LOCATED AND DRILLED REPAIR PARTS IAW SRM 53-00-03. TREATED AND PRIMED REPAIR PARTS IAW SRM 53-00-03. INSTALLED REPAIR CHANNEL, AND STRINGER IAW SRM 53-00-03, AT BS 720-760, S-2R. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
